# SDR SWIA200413231

- Difficulty date: April 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 4,851 hours, 3,724 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ATTEMPT RECEIVED CONFIG SPOILER MESSAGE, THEN INBOARD AND FLIGHT SPOILER FAULT MESSAGE.  COMPLIED WITH SPOILERON SYSTEM RESET PROCEDURE AS PER AMM 27-61-05.  OPERATIONAL CHECK GOOD.
